# SDR ASOA20121002109

- Difficulty date: October 2, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 26,019 hours, 19,709 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALTITUDE CLIMBED TO 11900 IN AUTO MODE, AND CONTINUED IN MANUAL MODE TO 12100.  DIVERTED.   MX FOUND CARGO DOOR SEAL DAMAGED, REMOVED AND INSTALLED CARGO DOOR SEAL WITH INSERTION REPAIR IAW AMM 52-00-04.  PRESSURIZATION OPS CHECKED GOOD IAW AMM 21-30-00.  ACFT APPROVED FOR RETURN TO SERVICE.
